Open Access
2010 Conditions for Oscillation of a Neutral Differential Equation
Weiping Yan, Jurang Yan
Int. J. Differ. Equ. 2010(SI2): 1-7 (2010). DOI: 10.1155/2010/354726

Abstract

For a neutral differential equation with positive and changeable sign coefficients [x(t)a(t)x(δ(t))]+p(t)F(x(τ(t)))q(t)G(x(σ(t)))=0, oscillation criteria are established, where q(t) is not required as nonnegative. Several new results are obtained.

Citation

Download Citation

Weiping Yan. Jurang Yan. "Conditions for Oscillation of a Neutral Differential Equation." Int. J. Differ. Equ. 2010 (SI2) 1 - 7, 2010. https://doi.org/10.1155/2010/354726

Information

Received: 18 November 2009; Revised: 2 April 2010; Accepted: 13 May 2010; Published: 2010
First available in Project Euclid: 26 January 2017

MathSciNet: MR2665189
zbMATH: 1207.34086
Digital Object Identifier: 10.1155/2010/354726

Rights: Copyright © 2010 Hindawi

Vol.2010 • No. SI2 • 2010
Back to Top